Alert archive / Colorado / Special Weather Statements in 2021

Special Weather Statement, NWS Pueblo, CO

May 18, 2021Otero County, Colorado

NWS Pueblo, CO issued this special weather statement at May 18, 2021, 2:49 PM MDT for Otero County, Colorado. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 18, 2021, 2:49 PM MDT (20:49 UTC)
Expired
May 18, 2021, 3:15 PM MDT
In force
26 min
Issued by
NWS Pueblo, CO

County Otero County, CO

The radar

The Pueblo radar (KPUX), 97 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.8 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2021-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2021-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
853 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
117 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

479 
WWUS85 KPUB 182049
SPSPUB

Special Weather Statement
National Weather Service Pueblo CO
249 PM MDT Tue May 18 2021
 
COZ093-182115-
La Junta Vicinity/Otero County CO-
249 PM MDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO COUNTY UNTIL
315 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm near
Higbee, or 18 miles south of La Junta, moving west at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3781 10344 3765 10341 3765 10371 3782 10374
TIME...MOT...LOC 2049Z 073DEG 8KT 3772 10350 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at May 18, 12:44 PM MDT, 2 hours 5 minutes earlier.

Area forecast discussion, May 18, 12:44 PM MDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
1244 PM MDT Tue May 18 2021

.UPDATE...
Issued at 1242 PM MDT Tue May 18 2021

As the upper low continues to slowly move across the region, will
continue to see precip development over much of southern CO this
afternoon. Moderate snow across the higher terrain will likely
provide several inches of additional snowfall today, while
isolated to widely scattered storms develop once again across the
plains. Much of the eastern plains have seen sunny skies today,
with some weak instability building within surface trough axis and
40 degree dewpoint air. Highest instability will likely remain
along and south of Highway 50 today, where the steepest mid level
lapse rates will be located. Weak shear will limit thunderstorm
intensity, but nonetheless, can't rule out a few stronger storms
capable of producing small hail and gusty winds. The highest
potential for this stronger storm development looks to be closer
to the CO/NM border. Burn scar flash flooding should lower for
most of them today, however, do think some of the development
lifting north into CO could pivot back west. This would put the
Spring Burn Scar at risk once again this afternoon, and will
continue to monitor this potential.

&&

.SHORT TERM...(Today and tonight)
Issued at 411 AM MDT Tue May 18 2021

...Showers expected mtns/valleys/I-25 corridor today winding down
tonight...

Currently...

Upper low was located along the CO/NM border south of KALS. A band
of precip associated with this low was located across east
central CO and then extending into the southern I-25 corridor and
into the San Luis Valley (SLV). Over the remainder of the area is
dry but overcast. Temps at 3 Am across the region were relatively
mild, with M40s to M50s across the plains, 40s in the SLV and 20s
and 30s in the mtns.

Today...

Areas of showers will continue to wrap around the mid level low as
it meanders slowly along the CO/NM border today. This mid level
circulation will keep a deep easterly upslope flow over the region,
with the best chance of showers and isold thunderstorms over the I-
25 corridor region, and all of the higher terrain and valleys.
Rainfall rates are not expected to be all that intense today so
flash flooding is not likely on the burn scars, but creeks will
likely be running high due to the persistent steady rain.

Mountain tops, generally above treeline may see some locally heavy
snow accumulations.

Max temps today will be cool, with readings in the 60s plains, U50s
valleys and 30s and 40s mtns.

Isolated thunder will occur today, but it is not expected to be
strong or severe.

Tonight...

The mid level low is not expected to move much, as it is fcst to
be located along the CO/NM border south of KTAD by 12Z Wed. The
circulation is expected to weaken and flow around it is expected
to decrease. Showers will continue this evening but are expected
to steadily decrease as the night progresses. Quite a bit of
cloudiness will continue this evening but gradual clearing is
expected to occur as the night progresses. Min temps tonight will
be in the 40s plains, 30s valleys and 20s and 30s mtns. \/Hodanish

.LONG TERM...(Wednesday through Monday)
Issued at 411 AM MDT Tue May 18 2021

Main Points:

1) Burn scar flash flooding once again possible on Wednesday
afternoon.

2) Isolated strong to severe storm possible on Thursday afternoon
over the eastern plains.

3) Severe thunderstorm risks return for Friday and Saturday,
magnitude of intensity is still uncertain.

Wednesday:

The upper level low finally begins to exit the region, but as it
exits, an area of upper level diffluence develops over central
Colorado, which is expected to create QPF bullseyes over the
Continental Divide. CAPE values over the mountains are expected to
be around 1000 J/kg, so heavy rain and hail is possible under the
thunderstorms that develop. The upper Arkansas River Valley and Wet
Mountain Valley are susceptible to heavy rain on Wednesday afternoon
as storms move off of the mountains. It is possible that a stronger
storm develops over the Spring, Junkins, Decker, or Hayden Pass burn
scars, so burn scar flash flooding is possible on Wednesday. Over
the plains a surface pressure gradient tightens creating
southeasterly winds over the plains, which increases the chances for
upslope enhanced precipitation over the eastern mountains. Isolated
to scattered thunderstorms are possible during the afternoon over
the plains with an emphasis near the Kansas border. CAPE values are
near 1000 J/kg but there is weak shear aloft, so main thunderstorm
risks will be pulse or multicell thunderstorms, that are likely not
severe.

Thursday:

The Storm Prediction Center put a Marginal and a Slight risk for
severe weather over the plains on Thursday afternoon. A lee trough
develops over the adjacent plains, tightening up the meridional
moisture/pressure gradient over further east. There are pockets of
CAPE around 1000 J/kg being resolved by the models and 0-6km bulk
shear values are around 40kts, with a curved hodograph. The main
issue over the eastern plains will be the breaking the cap that is
in place. Shortwaves are being resolved during the afternoon, so
that may be enough to help start convection initiation. Current
thoughts are that the best chances for a severe storm will be over
northeastern Colorado, with an isolated strong to severe storm over
our portion of the eastern plains. Meteorological critical fire
weather conditions are expected on Thursday afternoon over he San
Luis Valley, but with recent rains it is doubtful any fire weather
highlights will be issued.

Friday:

The next upper level closed low is expected to reach the Great Basin
by Friday afternoon and a weaker closed low is expected to develop
to the south of the main low. The weaker trough is expected to merge
with the larger circulation, intensifying the main low. This outcome
is being uniformly resolved by deterministic and ensembles. This set-
up does look particularly well for severe thunderstorms. Very strong
speed shear is expected over the plains on Friday afternoon and
ample moisture is expected with origins from the Gulf of Mexico. The
limiting factor will be how strong the instability is. With the
aforementioned weaker trough propagating to the south of the main
circulation, Pacific based moisture is expected to advect over
southern Colorado. The more moist mid-levels are expected to create
near moist adiabatic lapse rates, hindering CAPE values. Much of the
models are resolving <1000 J/kg over CAPE over the region. Does this
limit the severe risk on Friday? Not necessarily. With shear values
so high, the storms that develop will likely rotate, leading to
mesocyclone enhanced risks in hail size and wind gusts. Tornadoes
are not out of the question either.

The Pacific based moisture increased PWAT values over western half
of the CWA, which increases heavy rain risks over the mountains,
specifically the eastern San Juan Mountains. Burn scar flash
flooding is once again possible.

Saturday:

Saturday looks like a similar set-up to Friday when it comes to the
ample low-level moisture and high values of shear. The main
difference is that the mid-level are a little bit drier, leading to
higher lapse rates and CAPE values. While Friday is a day to
monitor, we are becoming increasingly concerned about Saturday's
severe weather outlook, but the magnitude of the event will depend
on the location and strength of the closed low.  As of right now,
storms that develop are would rotate, enhancing the hail and wind
risk, and tornadoes are possible. Flash flooding is also possible
over burn scars and urban environments. We are still far out from
this event and the synoptics need to line up for this outcome to
occur. For now, be aware of the enhanced severe risk for Saturday,
but keep checking back for updates.

Sunday and Monday:

Dryline remains in play on Sunday, but with the upper level low
expected to eject to the northeast on Sunday, the best forcing will
also be to the northeast. Lingering showers and thunderstorms are
possible over the mountains and the Raton Mesa. Monday looks... dry?
Long range models are resolving SW flow over the region leading to
downslope air off the Rockies and dry conditions.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1136 AM MDT Tue May 18 2021

KALS...Rain showers are currently over the terminal and are expected
to remain in the vicinity for several more hours. Cigs will likely
keep things around IFR, while vis will likely not be impacted too
severely. Precipitation should clear the terminal after 21Z, where
winds will weaken and VFR conditions will prevail the rest of the
period.

KCOS...Showers will persist near the terminal through about 06Z,
although conditions should primarily remain in the MVFR range,
mostly due to cigs. Once the showers have left the area, VFR will
return and winds will lighten through the end of the period.

KPUB...Currently VFR conditions prevail with light winds. Models
imply somewhat mid-level confidence on the rest of the afternoon.
Isolated showers are expected to pass through the area between 22-
01Z, although confidence on the terminal seeing some more rain has
gone up, so have included it in this set of TAFs. MVFR conditions
will mostly prevail through around 02Z tonight, where things are
expected to remain calm and VFR for the rest of the forecast
period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Winter Weather Advisory until 6 PM MDT this evening for COZ072-
073-075-080.

&&

UPDATE...RODRIGUEZ
SHORT TERM...HODANISH
LONG TERM...SKELLY
AVIATION...GARBEROGLIO
Hazardous weather outlook, May 18, 11:53 AM MDT, 2 hours 56 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1153 AM MDT Tue May 18 2021

COZ058>089-093>099-191800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1153 AM MDT Tue May 18 2021

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Isolated thunderstorms are possible across the region this
afternoon. The highest chance of storms will be along and south of
Highway 50, and especially closer to the the Colorado and New Mexico
border. Small hail and wind gusts to 45 mph will be possible with
the strongest storms.

Snow will fall across the higher elevations of the mountains, mainly
through this afternoon. Several inches of additional snowfall is
expected.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Dryline thunderstorms will be possible during the afternoon and
evening on Thursday over the plains. Main concerns will be large
hail, damaging winds, and isolated tornadoes.

Friday and Saturday show higher potential for severe storms over the
plains, but will largely depend on the strength and location of the
upper low pressure system. Main risks will also be large hail,
damaging winds, and isolated tornadoes. Heavy rains could also pose
a concern for burn scar areas, along with any other areas that have
experienced heavy rain.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will be
possible this afternoon over the mountains.

RODRIGUEZ/GARBEROGLIO

In the hours before

Local storm report, May 18, 10:36 AM MDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1036 AM MDT TUE MAY 18 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 AM     SNOW             1 WSW ROSITA            38.09N 105.35W
05/18/2021  M1.0 INCH        CUSTER             CO   CO-OP OBSERVER

&&

MJG
Special weather statement, May 18, 12:29 PM MDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1229 PM MDT Tue May 18 2021

COZ099-181900-
Springfield Vicinity/Baca County CO-
1229 PM MDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BACA COUNTY UNTIL
100 PM MDT...

At 1229 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Campo, or 15 miles north of Boise City, moving north
at 15 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Campo.

LAT...LON 3723 10265 3719 10224 3699 10234 3700 10264
TIME...MOT...LOC 1829Z 186DEG 12KT 3696 10251

mw
Special weather statement, May 18, 12:46 PM MDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1246 PM MDT Tue May 18 2021

COZ099-181915-
Springfield Vicinity/Baca County CO-
1246 PM MDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BACA COUNTY UNTIL
115 PM MDT...

At 1246 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Campo, or 23 miles south of Springfield, moving north
at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Campo.

LAT...LON 3700 10286 3732 10286 3731 10229 3700 10230
TIME...MOT...LOC 1846Z 186DEG 11KT 3708 10272

mw
Special weather statement, May 18, 1:41 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Pueblo CO
141 PM MDT Tue May 18 2021

COZ093-094-097>099-182030-
Springfield Vicinity/Baca County CO-Lamar Vicinity/Prowers County CO-
Las Animas Vicinity/Bent County CO-Eastern Las Animas County CO-
La Junta Vicinity/Otero County CO-
141 PM MDT Tue May 18 2021

...SPECIAL WEATHER STATEMENT FOR OTERO...PROWERS...BACA...EASTERN
LAS ANIMAS AND BENT COUNTIES UNTIL 230 PM MDT...

At 137 PM MDT, Doppler radar was showing a broad area of isolated
thunderstorms across the southeast plains, moving north at 10 mph.

Half inch hail and winds in excess of 40 mph will be possible with
these storms.

Locations impacted include...
Lamar, La Junta, Springfield, Rocky Ford, Las Animas, Holly, Swink,
Walsh, Granada, Cheraw, Pritchett, Vilas, Campo, Hartman, Kim,
Branson, Two Buttes, Delhi and Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3700 10403 3809 10403 3815 10205 3700 10204
TIME...MOT...LOC 1937Z 165DEG 7KT 3735 10296
Special weather statement, May 18, 1:45 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
145 PM MDT Tue May 18 2021

COZ071-072-074>089-093-094-182045-
Southern Sangre De Cristo Mountains Between 7500 and 11000 Ft-
Southern San Luis Valley-
Western/Central Fremont County Below 8500 Ft-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft-
Canon City Vicinity/Eastern Fremont County-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft-La Junta Vicinity/Otero County-Wet Mountains above 10000 Ft-
Pueblo Vicinity/Pueblo County Below 6300 Feet-
Wet Mountains between 6300 and 10000Ft-
Wet Mountain Valley Below 8500 Ft-Pikes Peak above 11000 Ft-
Crowley County-Eastern Las Animas County-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft-
Trinidad Vicinity/Western Las Animas County Below 7500 Ft-
Southern Sangre De Cristo Mountains Above 11000 Ft-
Northwestern Fremont County  Above 8500Ft-
Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And
11000 Ft-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft-
145 PM MDT Tue May 18 2021

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

Southwestern Otero County in southeastern Colorado...
Huerfano County in southeastern Colorado...
Eastern Fremont County in central Colorado...
Teller County in central Colorado...
Eastern Custer County in southeastern Colorado...
Eastern Costilla County in south central Colorado...
El Paso County in east central Colorado...
Western Las Animas County in southeastern Colorado...
West central Crowley County in southeastern Colorado...
Pueblo County in southeastern Colorado...

A weather system over Colorado will favor the development of showers
or thunderstorms and weak funnel clouds for the next few hours.

These weak funnels can extend thousands of feet down from the base of
the parent cloud, and typically last for only a few minutes then
dissipate.  However,on rare occasions, they can briefly reach the
ground and cause minor damage.

If you are in Colorado, be alert for the possibility of seeing a
funnel cloud, and if you do, call your local law enforcement agency,
and they will relay your report to the national weather service.  If
you are a weather spotter for the national weather service in pueblo,
please call our office directly if you spot a funnel cloud.

If a funnel cloud comes close to the ground near you, go to a place
of safety, preferably in a sturdy building.
Special weather statement, May 18, 2:49 PM MDT, 0 minutes before
Special Weather Statement
National Weather Service Pueblo CO
249 PM MDT Tue May 18 2021

COZ093-182115-
La Junta Vicinity/Otero County CO-
249 PM MDT Tue May 18 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN OTERO COUNTY UNTIL
315 PM MDT...

At 249 PM MDT, Doppler radar was tracking a strong thunderstorm near
Higbee, or 18 miles south of La Junta, moving west at 10 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Higbee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Pueblo.

&&

LAT...LON 3781 10344 3765 10341 3765 10371 3782 10374
TIME...MOT...LOC 2049Z 073DEG 8KT 3772 10350

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 6:11 PM MDTSpecial Weather StatementPUBCrowley, Las Animas, Otero, Pueblo49 min
May 17, 6:12 PM MDTSpecial Weather StatementPUBLas Animas48 min
May 17, 6:20 PM MDTSpecial Weather StatementPUBProwers25 min
May 17, 6:23 PM MDTSpecial Weather StatementPUBTeller37 min
May 17, 6:29 PM MDTFlash Flood Warning Considerable damage threatPUBEl Paso3 hr
May 17, 6:29 PM MDTSpecial Weather StatementPUBBaca61 min
May 17, 6:53 PM MDTSpecial Weather StatementPUBBaca37 min
May 17, 6:56 PM MDTSpecial Weather StatementPUBCrowley, Las Animas, Otero49 min
May 17, 6:57 PM MDTSpecial Weather StatementPUBTeller48 min
May 17, 7:06 PM MDTSevere Thunderstorm WarningPUBBaca, Las Animas69 min
May 17, 7:43 PM MDTSpecial Weather StatementPUBBent, Crowley, Otero47 min
May 17, 8:14 PM MDTSpecial Weather StatementPUBBent, Prowers46 min
May 17, 8:29 PM MDTSpecial Weather StatementPUBOtero46 min
May 17, 8:41 PM MDTSpecial Weather StatementPUBBent19 min
May 17, 9:00 PM MDTSpecial Weather StatementPUBBent, Prowers45 min
May 17, 9:43 PM MDTSpecial Weather StatementPUBBent, Crowley, Kiowa, Prowers47 min
May 18, 9:06 AM MDTWinter Weather AdvisoryPUBAlamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 3 more6 hr
May 18, 9:36 AM MDTFlash Flood WarningPUBCuster, Pueblo3 hr
May 18, 12:29 PM MDTSpecial Weather StatementPUBBaca31 min
May 18, 12:46 PM MDTAreal Flood WarningPUBCuster, Pueblo7 hr
May 18, 12:46 PM MDTSpecial Weather StatementPUBBaca29 min
May 18, 1:41 PM MDTSpecial Weather StatementPUBBaca, Bent, Otero, Prowers49 min
May 18, 3:48 PM MDTSpecial Weather StatementPUBKiowa42 min
May 18, 4:08 PM MDTSpecial Weather StatementPUBKiowa37 min
May 18, 4:41 PM MDTSpecial Weather StatementPUBEl Paso49 min
May 18, 4:44 PM MDTSpecial Weather StatementPUBPueblo31 min
May 18, 5:39 PM MDTSpecial Weather StatementPUBFremont51 min

Nearby

Special Weather Statements in Colorado, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.